A New Fixed Point Result in Graphical $b_v(s)$-Metric Space with Application to Differential Equations
Kragujevac Journal of Mathematics, Tome 48 (2024) no. 3, p. 441
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In the present paper, motivated by \cite{MR,SS}, first we give a notion of graphical $b_{v}(s)$-metric space, which is a graphical version of $b_{v}(s)$-metric space. Utilizing the graphical Banach contraction mapping we prove fixed point results in graphical $b_{v}(s)$-metric space. Appropriate examples are also presented to support our results. In the end, the main result ensures the existence of a solution for an ordinary differential equation along with its boundary conditions by using the fixed point result in graphical $b_{v}(s)$-metric space.
Classification :
47H10, 54H25, 05C12
Keywords: graph, fixed point, graphical bv(s) metric, graphic Banach contraction
Keywords: graph, fixed point, graphical bv(s) metric, graphic Banach contraction
@article{10_46793_KgJMat2403_441B,
author = {Pravin Baradol and Dhananjay Gopal and Nada Damljanovi\'c},
title = {A {New} {Fixed} {Point} {Result} in {Graphical} $b_v(s)${-Metric} {Space} with {Application} to {Differential} {Equations}},
journal = {Kragujevac Journal of Mathematics},
pages = {441 },
year = {2024},
volume = {48},
number = {3},
doi = {10.46793/KgJMat2403.441B},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.46793/KgJMat2403.441B/}
}
TY - JOUR AU - Pravin Baradol AU - Dhananjay Gopal AU - Nada Damljanović TI - A New Fixed Point Result in Graphical $b_v(s)$-Metric Space with Application to Differential Equations JO - Kragujevac Journal of Mathematics PY - 2024 SP - 441 VL - 48 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.46793/KgJMat2403.441B/ DO - 10.46793/KgJMat2403.441B LA - en ID - 10_46793_KgJMat2403_441B ER -
%0 Journal Article %A Pravin Baradol %A Dhananjay Gopal %A Nada Damljanović %T A New Fixed Point Result in Graphical $b_v(s)$-Metric Space with Application to Differential Equations %J Kragujevac Journal of Mathematics %D 2024 %P 441 %V 48 %N 3 %U http://geodesic.mathdoc.fr/articles/10.46793/KgJMat2403.441B/ %R 10.46793/KgJMat2403.441B %G en %F 10_46793_KgJMat2403_441B
Pravin Baradol; Dhananjay Gopal; Nada Damljanović. A New Fixed Point Result in Graphical $b_v(s)$-Metric Space with Application to Differential Equations. Kragujevac Journal of Mathematics, Tome 48 (2024) no. 3, p. 441 . doi: 10.46793/KgJMat2403.441B
Cité par Sources :